# SDR VNAA2025050211101

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 19,341 hours, 15,021 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 73811825
- Part serial: 0928
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 15,115 hours, 11,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

XFLOW PUMP CAUTION MSG IN FLIGHT PERFORMED QRH PROCEDURE INBALANCE REACHED APPROX 1200 - 1400 LBS / INTERROGATED MDC AND FOUND B1: 006805. T/S B1 IAW CRJ900 FIM 28-41-22-810-802-A01-PSA. REMOVED AND REPLACED FQGC IAW CRJ900 AMM 28-41-22-000/400-801. OPS CHECK GOOD AT THIS TIME.
